# SDR MALA976513

- Difficulty date: July 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N142XJ
- Make and model: Saab SF340A
- Aircraft serial: 142
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: Avionics Bay
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AVIONICS SMOKE WARNING ILLUMINATED IN FLIGHT.  DIVERTED TO ATW.  MAINTENANCE DEFERRED PER MEL 26-13-3B.  ON 7/7 MAINTENANCE REPLACED SMOKE DETECTOR, ALL CHECKS GOOD IAW SF340 AMM.
